British doctors have called the new popular trend in TikTok a deadly Trend
In particular, users decided to try an easy and quick way to tan, but experts reported that it could be dangerous for health.
So TikTok has started to massively apply melanotan-2 nasal spray, which stimulates the synthesis of melanin and increases the tan of the skin. The product contains a synthetic analogue of the natural peptide melanocortin.
Social network user Madison Sutton showed how she uses a spray before visiting a solarium to achieve an even more intense tan.
Another tiktoker Hannah Tavi used the funds with the words:
“I’d rather die hot than live a scary life. If it takes me 10 years of my life— I don’t care. Besides, I don’t want to be old. Old people are ugly.”
However, doctors explained that the use of this drug can be dangerous for health.
“Nasal tanning sprays are not licensed in the UK. This means that they have not passed strict safety, quality and efficiency tests. In this regard, the product can have serious side effects,” explains the doctor of the British clinic The Doctor Clinic Gabriella Birli she.
According to an employee of the London clinic The Aesthetics Doctor Ahmed El Muntasar, melanotan-2 can increase blood pressure and, accordingly, cause headaches.
In addition, the drug, by increasing the production of melanin, can provoke the development of skin cancer and lead to death.